A member asked:

My ten years old son is diognised for adrinalche. i am afraid that he goes into puberty before gaining height.giving him pargine can help ?

6 doctors weighed in across 2 answers
Dr. Marsha Davis answered

Specializes in Internal Medicine

I am so sorry: But I do not understand what pargine is. Adrenarche is when they develop male hormones early and it can stop height early if that is what you are asking. It could make him smaller in height than he would have been without this problem.

Answered 8/21/2013

4.9k views

Thank
Dr. Vered Lewy-Weiss answered

Specializes in

Normal: Adrenarche implies any combination of pubic hair, body odor, acne, axillary hair development. These are normal changes in 10 year old boys. Testicular enlargement would mean pubertal development, which in a 10 yo boy, is also normal. A prepubertal growth slow down is typical and improves after pubertal onset. A pediatrician may be able to allay concern.

Answered 10/1/2013

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...